Symmetrical Drug-Related Intertriginous and Flexural Exanthema (Baboon Syndrome) Induced by Amoxicillin-Clavulanate

Authors

  • Mahmut Dogru M.D.,

    1. Dr. Sami Ulus Research and Training Hospital of Women’s and Children’s Health and Diseases, Pediatric Allergy Department, Ankara, Turkey
    Search for more papers by this author
  • Serap Ozmen M.D.,

    1. Dr. Sami Ulus Research and Training Hospital of Women’s and Children’s Health and Diseases, Pediatric Allergy Department, Ankara, Turkey
    Search for more papers by this author
  • Tayfur Ginis M.D.,

    1. Dr. Sami Ulus Research and Training Hospital of Women’s and Children’s Health and Diseases, Pediatric Allergy Department, Ankara, Turkey
    Search for more papers by this author
  • Handan Duman M.D.,

    1. Dr. Sami Ulus Research and Training Hospital of Women’s and Children’s Health and Diseases, Pediatric Allergy Department, Ankara, Turkey
    Search for more papers by this author
  • Ilknur Bostanci M.D.

    1. Dr. Sami Ulus Research and Training Hospital of Women’s and Children’s Health and Diseases, Pediatric Allergy Department, Ankara, Turkey
    Search for more papers by this author

Address correspondence to Mahmut Dogru, M.D., Nasuh Akar Mah. 1. Cadde 25. sokak No:13/10 Balgat, Cankaya, Ankara 06520, Turkey, or e-mail: mdmahmut@yahoo.com.

Abstract

Abstract:  Systemic drug-related intertriginous and flexural exanthema (SDRIFE), also known as Baboon syndrome, is an uncommon, cutaneous reaction that occurs after the systemic administration of drug-related allergens. We report the case of a 5-year-old boy with SDRIFE after systemic administration of amoxicillin-clavulanate.

Ancillary